

## Charlton Manor Primary School

## REMOTE LEARNING – GOOGLE CLASSROOMS

Charlton Manor Primary School have joined google classrooms to provide access to remote learning in the event of a bubble needing to close or another countrywide lockdown. All teachers are logged in and classes set up.

Teachers will be running live online lessons via google meet.

Pupils will be required to log in and attend each of the lessons listed in the time table and complete any assignments/tasks set by the teacher or alternative staff member. The daily activities will also be put on the google stream for you to download.

Teachers will call a class list/register at 9:15am and at the start of the afternoon lesson and will send this to the office to keep a track on attendance. Please be aware that, as much as possible, the teachers will stick to these timings but there may be some flexibility with the timings of each day. The teacher will inform you of these. After your child has participated in the google meet live lesson, they may log off to complete their work and then log back in at the next time stated or stay on to as the teacher questions if they wish.

Key worker and vulnerable children will be following the same timetable and lessons as their peers but they will be in school in their year group bubbles.

Key Worker and Vulnerable		
Time	Agenda	
9:00am	Arrive at school and go to class bubble	
9:15am	Register	
9:30am	Maths	
10:30am	Break	
11:00am	English	
12:00pm	Lunch	
1:00pm	Register	
	GPV/Phonics or Guided reading or BtG (depends on day)	
1:30pm	Live afternoon activity – foundation lesson	
2:30pm	Cross curricular activity led by TA	
3:15pm	Story time	
3:30pm	Goodbye	
On the day your child has music and PE with Miss Coller and Mr Davies they will remain in school		
watching the lesson online. There will be a break in between these lessons.		

## Class daily timetables from Monday 25<sup>th</sup> January 2021

Reception		
<u>Time</u>	Agenda	
9:15am	Log in and welcome/register	
9:30am	Phonics live lesson – google meet	
10:00am	Break – 30mins	
10:30am	Live literacy lesson – google meet	
11:00am	Break – 30mins	
11:30am	Live numeracy lesson	
12:00pm	Lunch break – 1 hour	
1:00pm	Live lesson cross curricular activity – google meet	
1:30pm	Break – 30mins	
2:00pm	Live lesson with story included – google meet	
2:30pm	Goodbye	
On the day your child has music and PE with Miss Coller and Mr Davies they will remain online for		
these lessons until 2:45pm this includes the children in school. There will be a break in between		
these lessons.		

Year 1,2,3,4,5 and 6		
<u>Time</u>	Agenda	
9:15am	Log in and welcome/register	
9:30am	Maths live lesson – google meet	
10:30am	Break	
11:00am	English Live lesson – google meet	
12:00pm	Lunch	
1:00pm	Register	
	GPV/Phonics or Guided reading or BtG (depends on day)	
1:30pm	Live afternoon activity – foundation lesson	
2:15pm	Story time	
2:30pm	Goodbye	
On the day your child has music and PE with Miss Coller and Mr Davies they will remain online for		
these lessons until 3:30pm this includes the children in school. There will be a break in between		
these lessons.		
Monday – Year 6		
Thursday – Year 4		